# SDR 29GA2019032500001

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,513 hours, 42,220 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0122 EYW/FLL REPORT: EMER  LT CTL CIRCUIT BRAKERS L-8 POPPED OUT. RESET ONCE STILL POPPED OUT. CORRECTIVE ACTION: CLEANED & REMOVED CORROSION ON RT EXTERNAL EMERGENCY LIGHT ASSY IAW CMM 33-52-05 & PERFORMED OPS CHECK IAW AMM 33-50-00-05.
